Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Does Blood comes in stool after alcohol?

I had blood in my stools this month. I suspected internal hemorrhoids, and stopped doing sit ups and other exercises that strained my intestines. I also adjusted my alimentation. Now today, at noon, I drank a bit of alcohol. 3 hours later, I had blood in my stool again, which hadn't happenned in weeks. Does this check with Hemorroids? I mean, could the alcohol have caused the bleeding so little time apart? Thanks
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  1773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Alcohol and hemorrhoids are not related directly.. But a drink of alcohol in one with liver problem can worsen liver condition.. Liver failure can cause bleeding diasthesis which can cause hemorrhoids to bleed.. This is a possibility if you do have a liver problem.. Or it may have just been a fresh bleeding from the hemorrhoids unrelated to the alcohol.. Get an examination done by a doctor..

Answered: Sat, 30 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor